# SDR REXA2019050700724

- Difficulty date: May 7, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO FLOOR SILL FS 574-621 CORRODED OUT OF SRM LIMITS. REMOVED AND REPLACED SILL IAW SRM 51-42-06 AND REO 601R-53-61-1574.
